# SDR GAIA01013

- Difficulty date: January 23, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Adj
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 1805 - LAX-SAN - AMBER LEADING EDGE FLAP LIGHT ILLUMINATED WHILE ACCELERATING THROUGH 290 KTS.  ON LEADING EDGE PANEL NR 5 RIGHT SIDE SHOWS INTRANSIT.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN SAN.  ADJUSTED NR 5 LEADING EDGE FLAP POSITION SWITCH PER B727 MM 27-82-1.  OPS CHECKS GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
